Skip to Main content Skip to Navigation
Journal articles

Asymptotic scales. Asymptotic algebras

Complete list of metadatas

https://hal.univ-antilles.fr/hal-01529516
Contributor : Antoine Delcroix <>
Submitted on : Tuesday, May 30, 2017 - 10:53:12 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:28 PM

Identifiers

  • HAL Id : hal-01529516, version 1

Collections

Citation

Antoine Delcroix, Dimitri Scarpalezos. Asymptotic scales. Asymptotic algebras. Integral Transforms and Special Functions, Taylor & Francis, 1998, 6 (1-4), pp.181-190. ⟨hal-01529516⟩

Share

Metrics

Record views

113